Dec 16, 2009
hiv medicine norvir does to hair textured
| Response from Dr. Henry
Good question. There has not been a clearly defined link between use of ritonavir and change in hair texture though a small number of patients have raised that concern. Often other HIV medications are used which can also occasionally seem to impact hair characteristics (such as lamivudine/3TC or indinavir). In the setting of use of multiple medications and a changing immune system (immune reconstitution can sometimes have some skin/hair effects) determining an unusual link to a specific medication can be difficult. Many other conditions besides HIV or HIV meds can also impact hair characteristics so getting an expert opinion from a skin specialist (dermatologist) can sometimes be helpful. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flipping Condom And Hiv Risk
- Why Am I Getting Herpes Outbreaks Every Few Weeks?
- What Else Can Be Mistaken For Genital Herpes?
- What Is A Mild Case Of Shingles Without A Rash?
- What Can Cause Blisters On Vagina Besides Herpes?
- What Are My Chances Of Getting Chlamydia From Someone Who Already Has It?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.